CSpace
亚纯函数的方值与borel方向
伍胜健
1992
Source Publication数学年刊a辑
ISSN1000-8314
Volume13Issue:增刊Pages:1
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37519
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
伍胜健. 亚纯函数的方值与borel方向[J]. 数学年刊a辑,1992,13(增刊):1.
APA 伍胜健.(1992).亚纯函数的方值与borel方向.数学年刊a辑,13(增刊),1.
MLA 伍胜健."亚纯函数的方值与borel方向".数学年刊a辑 13.增刊(1992):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[伍胜健]'s Articles
Baidu academic
Similar articles in Baidu academic
[伍胜健]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[伍胜健]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.